Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 291, NWS Jackson, MS

June 19, 2007Adams County, Mississippi; Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2007, 3:24 PM CDT for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 3:24 PM CDT (20:24 UTC)
Expired
Jun 19, 2007, 4:15 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Concordia Parish, LA, Adams County, MS

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:45 PM CDTTSTM WND DMGNatchez, MSPOWER OUTAGES REPORTED IN NATCHEZ BY SOUTHWEST MS EPA
Jun 19, 4:00 PM CDTTSTM WND DMGDeer Park, LALARGE LIMBS DOWN ALONG HIGHWAY 15. REPORTED BY CONCORDIA PARISH S.O. DISPATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 192025
SVRJAN
LAC029-MSC001-192115-
/O.NEW.KJAN.SV.W.0291.070619T2024Z-070619T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CONCORDIA PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF VIDALIA...
  ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITY OF NATCHEZ...

* UNTIL 415 PM CDT

* AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DEER PARK...OR ABOUT NEAR MONTEREY...AND MOVING SOUTHEAST AT 15
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DEER PARK BY 335 PM CDT...
  SIBLEY BY 410 PM CDT...
  8 MILES SOUTHWEST OF KINGSTON BY 415 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS 
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS 
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3129 9179 3144 9178 3144 9171 3147 9173
      3148 9178 3163 9176 3157 9117 3139 9117
      3134 9144 3120 9162

$$

BANNAN
1 follow-up statement
000 
WWUS54 KJAN 192043
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT TUE JUN 19 2007

LAC029-MSC001-192115-
/O.CON.KJAN.SV.W.0291.000000T0000Z-070619T2115Z/
CONCORDIA LA-ADAMS MS-
343 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR ADAMS COUNTY...AND CONCORDIA PARISH...

AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DEER
PARK...OR ABOUT 9 MILES EAST OF MONTEREY...MOVING SOUTHEAST AT 20
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SIBLEY BY 405 PM CDT...
  8 MILES SOUTHWEST OF KINGSTON BY 415 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3129 9179 3144 9178 3144 9171 3147 9173
      3148 9178 3163 9176 3157 9117 3139 9117
      3134 9144 3120 9162

$$

BANNAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:02 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 19, 3:02 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT TUE JUN 19 2007

.SHORT TERM...IMPRESSIVE LINE OF STORMS CONTINUES TO DROP SOUTH
ACROSS MISSISSIPPI. THIS LINE HAS PRODUCED WIDESPREAD WIND DAMAGE AND
BASED ON CURRENT INSTABILITY SHOULD MAINTAIN ITSELF OVER THE NEXT FEW
HOURS BEFORE EXITING THE CWFA TO THE SOUTH. OTHER ACTIVITY WILL
WEAKEN AS THE UPPER SYSTEM MOVES AWAY AND HEATING IS LOST THIS EVENING.
WILL CONTINUE CHANCE POPS THROUGH THE NIGHT WITH A DECREASE FROM
NORTH TO SOUTH.

PATCHY FOG IS POSSIBLE LATER TONIGHT ESPECIALLY IF THE HIGH
CLOUDINESS IS ABLE TO CLEAR.

A WEAK FRONT WILL PUSH THROUGH THE AREA TOWARD DAYBREAK. THE FRONT
WILL SERVE TO LOWER THE DEWPOINTS AND CHANGE WINDS TO THE NORTHEAST
BUT DO NOT EXPECT ANY COOLING OF THE TEMPERATURES WITH HIGHS REACHING
BACK INTO THE LOWER 90S WEDNESDAY.

.LONG TERM...MODELS CONTINUE TO ADVERTISE DRY AIR MASS DROPPING INTO
THE FORECAST AREA IN THE LONG TERM. WILL CONTINUE TO FOLLOW PREVIOUS
FORECAST THINKING AND KEEP THE FORECAST DRY FROM WEDNESDAY INTO THE
WEEKEND. ISOLATED AFTERNOON CONVECTION RETURNS SUNDAY. MAINTAINED
ISOLATED POPS INTO SATURDAY EVENING SRN ZONES AS THE SEA BREEZE WORKS
ITS WAY INLAND. WILL LEAVE ISOLATED DIURNAL CONVECTION FOR MONDAY AND
TUESDAY IN LIGHT FLOW UNDER REMNANTS OF WASHED OUT UPPER RIDGE.

NO BIG CHANGES MADE IN TEMPERATURE FORECAST. TWEAKED HIGHS ONE OR
TWO DEGREES WARMER LATER IN THE PERIOD...MORE IN LINE WITH WARMER
MOS HIGHS THAT CAN BE EXPECTED IN A DRY EARLY SUMMER ATMOSPHERE.

&&

.AVIATION...THUNDERSTORMS STILL TO AFFECT KHBG THIS AFTERNOON WITH
POSSIBLE WIND GUSTS TO 40 KT. LIGHT SHOWERS AND LOWER CEILINGS WILL
CONTINUE FOR SEVERAL HOURS BEHIND THE STORMS. EXPECT SOME FOG
FORMATION ALTER TONIGHT WHICH COULD BECOME DENSE IF HIGH CLOUDS CLEAR
BEFORE DAYBREAK.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  92  64  94 /  20   4   3   4
MERIDIAN      68  92  59  94 /  40   4   6   3
VICKSBURG     70  93  64  95 /  16   4   3   5
HATTIESBURG   70  94  63  94 /  40   5   1   4
NATCHEZ       71  91  63  93 /  21   5   2   5
GREENVILLE    70  92  65  94 /  15   4   1   4
GREENWOOD     70  93  62  93 /  15   4   1   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

02/03
Hazardous weather outlook, Jun 19, 11:55 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT TUE JUN 19 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
200930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1155 AM CDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST ACROSS
CENTRAL AND SOUTHEASTERN MISSISSIPPI THIS AFTERNOON. THIS LINE OF
STORMS IS CAPABLE OF PRODUCING WIDESPREAD WINDS IN EXCESS OF 60 MPH
WITH A FEW SPOTS EXCEEDING 75 MPH. ISOLATED LARGE HAIL IS ALSO
POSSIBLE WITH THESE STORMS.

SOME OF THESE ISOLATED SEVERE STORMS COULD LINGER INTO TONIGHT.

HEAVY RAIN WILL MOVE ACROSS THE SAME AREAS REPEATEDLY THIS
AFTERNOON. SOME FLASH FLOODING IS POSSIBLE MAINLY AROUND GRENADA
COUNTY WHERE STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 8 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND INTO THE EARLY EVENING
HOURS TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH
NEXT MONDAY JUNE 25TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

SCW

In the hours before

Local storm report, Jun 19, 2:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     BYRAM                   32.18N 90.24W
06/19/2007                   HINDS              MS   EMERGENCY MNGR

            NUMWEROUS TREES DOWN AND ROADS BLOCKED DUE TO DOWNED
            TREES.

&&

ECT
Local storm report, Jun 19, 2:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND DMG     LEXINGTON               33.12N 90.05W
06/19/2007                   HOLMES             MS   EMERGENCY MNGR

            ONE TREE DOWN ON HIGHWAY 17 JUST SOUTH OF LEXINGTON. ONE
            TREE DOWN ON A POWERLINE WHICH CAUSED THE POWERLINE TO
            BURN IN TWO ON HIGHWAY 12 BETWEEN TCHULA AND LEXINGTON. A
            COUPLE OF TREES CROSSING VICTOR ROGERS ROAD IN COXBURY
            AREA. ONE TREE DOWN ON THORTON POLLARSVILLE ROAD.

1246 PM     TSTM WND DMG     GOODMAN                 32.97N 89.91W
06/19/2007                   HOLMES             MS   EMERGENCY MNGR

            TREE FELL ON MAY STREET ONTO A POWERLINE.

&&

ECT
Local storm report, Jun 19, 3:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     GRENADA                 33.78N 89.81W
06/19/2007                   GRENADA            MS   EMERGENCY MNGR

            TREE WAS BLOWN DOWN ACROSS CROSBY STREET AND STEEL STREET
            IN GRENADA. TREE FELL INTO A HOUSE ON MIDDLE ROAD.

0200 PM     TSTM WND DMG     PELAHATCHIE             32.32N 89.80W
06/19/2007                   RANKIN             MS   EMERGENCY MNGR

            TREE BLOWN DOWN ACROSS HIGHWAY 80.

0205 PM     TSTM WND DMG     JACKSON                 32.32N 90.21W
06/19/2007                   HINDS              MS   EMERGENCY MNGR

            DOZENS OF TREES BLOWN DOWN AROUND JACKSON AND BYRAM.

&&

ECT
Local storm report, Jun 19, 3:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     UNION                   32.57N 89.12W
06/19/2007                   NEWTON             MS   EMERGENCY MNGR

            TREE DOWN WEST OF UNION BLOCKING HIGHWAY 492.

&&

ECT
Local storm report, Jun 19, 3:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     MADISON                 32.45N 90.11W
06/19/2007                   MADISON            MS   EMERGENCY MNGR

            NUMEROUS TREES BLOWN DOWN AS WELL AS POWER OUTAGES IN
            MADISON, CAMDEN, SHARON AND FLORA.

0240 PM     TSTM WND DMG     3 E UNION               31.88N 90.03W
06/19/2007                   SIMPSON            MS   EMERGENCY MNGR

            TREE BLOWN DOWN 3 MILES EAST OF UNION ON HIGHWAY 494.

&&

JFAIRLY
Local storm report, Jun 19, 3:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     GALLMAN                 31.93N 90.39W
06/19/2007                   COPIAH             MS   EMERGENCY MNGR

            TREE DOWN NEAR GALLMAN.

0257 PM     TSTM WND DMG     HAZLEHURST              31.86N 90.39W
06/19/2007                   COPIAH             MS   EMERGENCY MNGR

            TREE DOWN NEAR HAZLEHURST.

&&

ECT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:56 AM CDTSevere Thunderstorm WarningJANIssaquena34 min
Jun 19, 1:24 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey36 min
Jun 19, 4:58 AM CDTSevere Thunderstorm WarningJANCarroll32 min
Jun 19, 5:23 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery23 min
Jun 19, 5:52 AM CDTSevere Thunderstorm WarningJANBolivar38 min
Jun 19, 6:31 AM CDTSevere Thunderstorm WarningJANBolivar44 min
Jun 19, 10:05 AM CDTFlash Flood WarningJANGrenada115 min
Jun 19, 10:23 AM CDTSevere Thunderstorm WarningJANClarke67 min
Jun 19, 11:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada60 min
Jun 19, 11:47 AM CDTFlash Flood WarningJANGrenada118 min
Jun 19, 11:56 AM CDTSevere Thunderstorm WarningJANLeflore34 min
Jun 19, 12:13 PM CDTSevere Thunderstorm WarningJANHolmes47 min
Jun 19, 12:27 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery63 min
Jun 19, 12:52 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo53 min
Jun 19, 12:57 PM CDTSevere Thunderstorm WarningJANHumphreys18 min
Jun 19, 1:00 PM CDTSevere Thunderstorm WarningJANLeake45 min
Jun 19, 1:03 PM CDTSevere Thunderstorm WarningJANHolmes12 min
Jun 19, 1:12 PM CDTSevere Thunderstorm WarningJANWinston63 min
Jun 19, 1:33 PM CDTSevere Thunderstorm WarningJANNeshoba57 min
Jun 19, 1:34 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin71 min
Jun 19, 1:35 PM CDTSevere Thunderstorm WarningJANScott55 min
Jun 19, 1:46 PM CDTSevere Thunderstorm WarningJANNewton63 min
Jun 19, 2:00 PM CDTSevere Thunderstorm WarningJANSimpson, Smith60 min
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningJANCopiah39 min
Jun 19, 2:23 PM CDTSevere Thunderstorm WarningJANJasper39 min
Jun 19, 2:34 PM CDTSevere Thunderstorm WarningJANLauderdale56 min
Jun 19, 2:37 PM CDTSevere Thunderstorm WarningJANWarren53 min
Jun 19, 2:48 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln72 min
Jun 19, 2:57 PM CDTSevere Thunderstorm WarningJANJones43 min
Jun 19, 2:58 PM CDTSevere Thunderstorm WarningJANCovington47 min
Jun 19, 3:17 PM CDTSevere Thunderstorm WarningJANFranklin58 min
Jun 19, 3:22 PM CDTSevere Thunderstorm WarningJANForrest53 min
Jun 19, 3:27 PM CDTSevere Thunderstorm WarningJANLamar, Marion63 min
Jun 18, 8:47 PM CDTSevere Thunderstorm WarningJANMorehouse58 min
Jun 19, 3:19 PM CDTSevere Thunderstorm WarningJANTensas56 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.